# SDR 2007FA0000986

- Difficulty date: October 8, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N5246M
- Make and model: Beech C24R
- Aircraft serial: MC564
- Engine: Lyc IO360A1A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 165580001135
- Condition: Chafed
- Location: Hyd System
- Part time: 6,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HAVING TO SERVICE BRAKE HYDRAULIC RESERVOIR AND/OR RT SIDE OF THE BRAKES VERY SOFT.  DURING INSPECTION, FOUND HYDRAULIC FLUID ON WIRE BUNDLE FORWARD OF COPILOTS RT RUDDER PEDAL.  CLEANED LINE AND LT LINE SIT FOR A COUPLE DAYS, WHILE DOING AN INSPECTION ON THE REST OF THE AIRCRAFT.  FOUND HYDRAULIC FLUID ON LINE.  REMOVAL OF THE LINE REVEALED A WORN/CHAFED SPOT APPROX 12 INCHES TO THE LT OF THE B-NUT WHERE IT ATTACHES TO THE BULKHEAD FITTING FROM THE RESERVOIR.  DID NOT SEE THE CAUSE OF THE CHAFED AREA ON THE TUBE.  SUSPECT AIRFRAME VIBRATION CAUSED THE LINE TO VIBRATE.  RECOMMEND THAT ALL LINES ARE CHECKED FOR CLEARANCE FROM AIRFRAME STRUCTURE OR OTHER LINES.  (K)
